# SDR EISA99073

- Difficulty date: March 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N314NE
- Make and model: Boeing 727223
- Aircraft serial: 19495
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 440
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF ROUTINE C-CHECK WORK-CARD, FOUND FRAME CRACKED AND DEFORMED AT BS 440, WL 210.  TRIMMED DAMAGED SECTION PER SRM 51-40-3.  FABRICATED AND INSTALLED DOUBLER PER SRM 51-40-3.  (M)
